# SDR FDEA201709022452

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 71,355 hours, 25,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3016692
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR EMERG EXIT LIGHT INOP. FOUND AND CLEANED GROUND TERMINAL AT SLIDE LIGHT L30 AND RELAMPED (MPN 767, NSN BLUB) SAME REF AMM 33-51-06-21 AND TESTED LIGHT SEVERAL TIMES REF AMM 33-51-07-2. RT EMERGENCY SLIDE LIGHT OPS CHECK GOOD SEVERAL TIMES. A/C OK FOR SERVICE.
